Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 166, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 3, 2012, 8:15 PM CDT for Briscoe County, Hall County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 8:15 PM CDT (01:15 UTC)
- Expired
- Jun 3, 2012, 9:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Hall County, TX
The radar
The Amarillo radar (KAMA), 112 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 2757 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
967
WUUS54 KLUB 040115
SVRLUB
TXC045-191-040200-
/O.NEW.KLUB.SV.W.0166.120604T0115Z-120604T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
815 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HALL COUNTY IN THE PANHANDLE OF TEXAS.
EASTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 900 PM CDT
* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10
MILES NORTHEAST OF VALLEY SCHOOLS...OR 12 MILES NORTHEAST OF
QUITAQUE...AND MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE PLASKA
COMMUNITY...TURKEY...AND QUITAQUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WITH THIS STORM. IF
CAUGHT OUTSIDE...SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3466 10067 3452 10059 3436 10056 3434 10115
3454 10116 3465 10096
TIME...MOT...LOC 0115Z 319DEG 11KT 3450 10091
$$
JW1 follow-up statement
896
WWUS54 KLUB 040136
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
836 PM CDT SUN JUN 3 2012
TXC045-040145-
/O.CAN.KLUB.SV.W.0166.000000T0000Z-120604T0200Z/
BRISCOE TX-
836 PM CDT SUN JUN 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BRISCOE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3466 10067 3452 10059 3436 10056 3435 10095
3455 10095 3464 10094
TIME...MOT...LOC 0135Z 297DEG 20KT 3448 10077
$$
TXC191-040200-
/O.CON.KLUB.SV.W.0166.000000T0000Z-120604T0200Z/
HALL TX-
836 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HALL
COUNTY UNTIL 900 PM CDT...
AT 833 PM CDT...A SEVERE THUNDERSTORM WAS DETECTED...PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 14 MILES NORTHEAST OF VALLEY SCHOOLS...OR 18 MILES
NORTHEAST OF QUITAQUE...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PLASKA COMMUNITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3466 10067 3452 10059 3436 10056 3435 10095
3455 10095 3464 10094
TIME...MOT...LOC 0135Z 297DEG 20KT 3448 10077
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:10 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 3, 7:10 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 710 PM CDT SUN JUN 3 2012 .AVIATION... WEAK UPPER LEVEL DISTURBANCE PASSING OVER THIS EVENING ACCOUNTING FOR THUS FAR ISOLATED THUNDERSTORMS THAT HAVE BEEN IMPACTING KLBB THOUGH SHOULD BE DECLINING...AND ON VERGE OF MOVING INTO KCDS WHICH SHOULD BE EXPANDING. SHEAR AND INSTABILITY LEVELS REMAIN BETTER NEAR KCDS SUPPORTING STRONGER AND POSSIBLY SEVERE THUNDERSTORMS NEAR KCDS. WILL NEED TO MONITOR ACTIVITY FURTHER WEST-NORTHWEST ACROSS THE PANHANDLE FOR POTENTIAL TO IMPACT TERMINALS INTO THE NIGHT. OTHERWISE WE ARE EXPECTING ACTIVITY TO WANE LATER IN THE NIGHT WHILE AN OUTFLOW-FRONTAL BOUNDARY WILL SCOOT SOUTHWARD EARLY MONDAY LEAVING NORTHEAST LOW LEVEL FLOW. THIS SHOULD PUSH A BOUNDARY FURTHER SOUTH ON MONDAY FOR THUNDER CHANCES...BUT CHANCES STILL TOO LOW FOR INDICATING THIS FAR OUT IN EITHER TAF. RMCQUEEN && .PREV DISCUSSION... /ISSUED 344 PM CDT SUN JUN 3 2012/ SHORT TERM... VIS SATELLITE IMAGE SHOWING CU DEVELOPING ALONG CONVERGENCE AXIS FROM THE EASTERN PNHDL SOUTHWARD GENERALLY ALONG THE CAPROCK AND INTO HALE COUNTY. SBCAPES IN THIS REGION ON THE ORDER OF 1000-2000 J/KG WITH EFFECTIVE SHEAR 25-40KT ACROSS MAINLY THE PANHANDLE. SHRTWV TROUGH PROGRESSIVES SOUTHEAST FROM CENTRAL KS INTO THE PNHDL WILL HELP ORGANIZATION OF STORMS FROM THE EASTERN PNHDL INTO THE NORTHERN ROLLING PLAINS THROUGH THE EVE. FURTHER WEST...A MORE DEEPLY MIXED AIR MASS WITH DEWPOINTS IN THE 40S EXISTS ACROSS THE SOUTH PLAINS INTO THE FAR WESTERN ROLLING PLAINS. THIS AREA SHOULD SEE SOME CONVECTIVE ACTIVITY LATE THIS AFTERNOON AND EVENING BUT WITH LESSER UPPER LEVEL SUPPORT...MUCH SHORTER HODOGRAPH AND OVERALL LESS INSTABILITY SHOULD BE MORE PULSE-TYPE AND PRIMARILY OUTFLOW DRIVEN. ACTIVITY ACROSS THE SE PNHDL AND ROLLING PLAINS TO THE NORTHEAST OF LUBBOCK SHOULD PROGRESS SOUTHEAST THROUGH THE EVENING WITH TENDENCY FOR WEAKENING AS YOU BECOME FURTHER DISPLACED FROM THE BEST UPPER SUPPORT AND LLJ AXIS EXPECTED TO EXTEND FROM FAR NW TX INTO CENTRAL OK. FOR MONDAY...A COLD FRONT...OUTFLOW ENHANCED BOUNDARY...WILL SPREAD SOUTH ACROSS THE SOUTH PLAINS WITH DEEP EASTERLY FLOW IN PLACE BY AFTERNOON. THIS WILL HELP MAINTAIN MOISTURE ALONG WITH UPSLOPE ASCENT AND COOLER TEMPERATURES ALOFT TO GENERATE MORE THUNDERSTORMS WITH AFTERNOON HEATING. BEST LOCATIONS SHOULD BE ACROSS THE SOUTHERN SOUTH PLAINS AND EASTERN NEW MEXICO IN PROXIMITY TO BEST LOW LEVEL FORCING ASSOCIATED WITH FRONT. TEMPERATURES ON MONDAY WILL COOL BACK SOME WITH UPSLOPE FLOW AND EARLIER CLOUD DEVELOPMENT BUT STILL REMAIN SEVERAL DEGREES ABOVE NORMAL GIVEN RESIDUAL WARM AIR AND OVERALL DRY SOIL CONDITIONS ACROSS MUCH OF THE SOUTH PLAINS AND ROLLING PLAINS. LONG TERM... MODELS CONTINUE TO BE A BIT ON THE WET SIDE TUESDAY AND WEDNESDAY AND TO A LESSER EXTENT THURSDAY. UPSLOPE FLOW IN THE LOW LEVELS... COOLING MID LEVEL TEMPS...WEAK FLOW ALOFT WITH AREA UNDERNEATH WEAK RIDGING...AND A WEAKLY CAPPED AIR MASS SUGGEST POTENTIAL FOR WEAKLY FORCED SCATTERED THUNDERSTORMS EACH DAY /MAINLY AFTN AND EVENING/ BUT WITH LITTLE ORGANIZATION TO INCREASE CONFIDENCE IN FAVORING ONE PART OF THE AREA OVER ANOTHER. STILL LOOKS LIKE 30 TO 40 PCT POPS IN ORDER TUESDAY THEN A LITTLE LOWER INTO 20 TO 30 PCT RANGE FOR WEDNESDAY. CANNOT RULE OUT THURSDAY NOW AS THERE REMAINS UNCERTAINTY REGARDING THE SPEED AT WHICH THE UPPER RIDGE WILL STRENGTHEN. TOWARD THE END OF THE WEEK AND FOR NEXT WEEKEND WILL LIKELY SEE UPPER RIDGE STRENGTHEN BUT FLATTEN WITH STRONGER WESTERLY FLOW ALOFT LIKELY HELPING DRIVE THE DRYLINE EASTWARD TOWARD THE ROLLING PLAINS. THIS SHOULD LEAD TO HOTTER TEMPS AND POSSIBLY DRYLINE STORMS EAST...ALTHOUGH UNTIL ABLE TO OBTAIN A BETTER HANDLE ON STRENGTH OF CAPPING INVERSION WILL KEEP POPS BELOW MENTIONABLE LEVELS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 63 91 61 86 62 / 20 20 30 30 30 TULIA 64 90 64 86 63 / 20 20 30 30 30 PLAINVIEW 66 91 65 88 64 / 20 20 30 30 30 LEVELLAND 68 95 65 87 65 / 20 20 30 30 30 LUBBOCK 68 95 67 87 66 / 20 20 30 30 30 DENVER CITY 65 97 65 90 64 / 20 20 40 20 20 BROWNFIELD 68 96 67 88 64 / 20 20 30 30 30 CHILDRESS 68 96 69 90 67 / 30 20 30 30 30 SPUR 70 98 70 89 66 / 20 20 30 30 30 ASPERMONT 72 99 70 90 68 / 20 20 30 30 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/05
Hazardous weather outlook, Jun 3, 11:23 AM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1123 AM CDT SUN JUN 3 2012 TXZ021>044-041630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1123 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE AND MUCH OF THE ROLLING PLAINS. AN APPROACHING UPPER LEVEL DISTURBANCE...SURFACE PRESSURE TROUGH AND DRYLINE WILL ALL COMBINE TO RESULT IN ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON...MAINLY ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE AND ROLLING PLAINS. SOME OF THESE STORMS WILL HAVE THE CAPABILITY OF PRODUCING HAIL UP TO THE SIZE OF GOLFBALLS AND WIND GUSTS UP TO 70 MPH. FURTHER WEST ON THE CAPROCK...ISOLATED THUNDERSTORMS WITH VERY HIGH CLOUD BASES MAY FORM DURING THE AFTERNOON HOURS. THESE STORMS COULD ALSO POSE A DAMAGING WIND GUST THREAT OF UP TO 70 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. JW
In the hours before
Special weather statement, Jun 3, 5:30 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
530 PM CDT SUN JUN 3 2012
TXZ035-032300-
LUBBOCK-
530 PM CDT SUN JUN 3 2012
...STRONG THUNDERSTORMS OVER LUBBOCK COUNTY...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH CENTRAL
LUBBOCK COUNTY TO EXTREME SOUTHWESTERN LUBBOCK COUNTY...MOVING EAST
AT 15 MPH.
WINDS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THESE STORMS.
GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE
VISIBILITIES TO BELOW 3 MILE AT TIMES. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 3358 10208 3383 10195 3383 10171 3341 10190
3341 10207
TIME...MOT...LOC 2227Z 283DEG 4KT 3378 10181 3346 10205
JWSpecial weather statement, Jun 3, 5:55 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 555 PM CDT SUN JUN 3 2012 TXZ024-025-032315- BRISCOE-HALL- 555 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORM OVER HALL AND BRISCOE COUNTIES... AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN BRISCOE COUNTY AND NORTHWESTERN HALL COUNTY...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND OCCASIONAL LIGHTNING ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3475 10090 3475 10065 3460 10096 3475 10108 TIME...MOT...LOC 2253Z 238DEG 14KT 3469 10096 JW
Special weather statement, Jun 3, 6:01 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 601 PM CDT SUN JUN 3 2012 TXZ029-035-032330- HALE-LUBBOCK- 601 PM CDT SUN JUN 3 2012 ...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS OVER THE CENTRAL SOUTH PLAINS...FROM 4 MILES EAST OF ABERNATHY...OVER NORTHERN LUBBOCK...AND NEAR WOLFFORTH...MOVING TO THE EAST AT 15 MPH. WIND GUSTS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING... ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3410 10161 3352 10161 3345 10207 3391 10207 TIME...MOT...LOC 2259Z 268DEG 11KT 3385 10177 05
Special weather statement, Jun 3, 6:22 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 622 PM CDT SUN JUN 3 2012 TXZ024-025-032345- BRISCOE-HALL- 622 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS CONTINUE OVER HALL AND BRISCOE COUNTIES... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES NORTH OF QUITAQUE...MOVING EAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS INDICATED 10 MILES NORTH OF QUITAQUE...ALSO MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORMS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 3475 10056 3434 10069 3434 10108 3475 10107 TIME...MOT...LOC 2321Z 288DEG 5KT 3467 10091 JW
Special weather statement, Jun 3, 6:32 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 632 PM CDT SUN JUN 3 2012 TXZ029-035-040000- HALE-LUBBOCK- 632 PM CDT SUN JUN 3 2012 ...STRONG OUTFLOW WIND GUSTS REMAIN POSSIBLE EARLY THIS EVENING ACROSS LUBBOCK AND HALE COUNTIES IN THE CENTRAL SOUTH PLAINS... AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS CAPABLE OF STRONG OUTFLOW WIND GUSTS CENTERED 9 MILES NORTHEAST OF ABERNATHY...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 55 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...SHOULD BE EXPECTED FROM THUNDERSTORMS IN THIS AREA. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3409 10157 3367 10157 3361 10192 3400 10184 TIME...MOT...LOC 2331Z 268DEG 7KT 3390 10169 05
Special weather statement, Jun 3, 6:59 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 659 PM CDT SUN JUN 3 2012 TXZ029-030-040030- FLOYD-HALE- 659 PM CDT SUN JUN 3 2012 ...STRONG THUNDERSTORMS OVER PORTIONS OF HALE AND FLOYD COUNTIES... AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF FLOYDADA...OR 2 MILES EAST OF LOCKNEY...MOVING EAST AT 20 MPH. PEA SIZE HAIL...WIND GUSTS UP TO 55 MPH...AND OCCASIONAL CLOUD TO GROUND LIGHTNING...SHOULD BE EXPECTED FROM THIS STORM. GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST THAT WILL REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3431 10112 3385 10112 3383 10161 3424 10159 TIME...MOT...LOC 2357Z 266DEG 19KT 3408 10137 05
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:30 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 45 min |
| Jun 3, 7:39 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 51 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall | 43 min |
| Jun 3, 9:05 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 55 min |
| Jun 3, 10:04 PM CDT | Special Weather Statement | LUB | Floyd | 26 min |
| Jun 3, 10:29 PM CDT | Special Weather Statement | LUB | Floyd | 31 min |
| Jun 4, 3:00 PM CDT | Special Weather Statement | LUB | Cochran | 15 min |
| Jun 4, 3:19 PM CDT | Special Weather Statement | LUB | Cochran | 26 min |
| Jun 4, 4:00 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 30 min |
| Jun 4, 4:26 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 64 min |
| Jun 4, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 44 min |
| Jun 4, 4:34 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 56 min |
| Jun 4, 5:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 62 min |
| Jun 4, 5:26 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Yoakum | 64 min |
| Jun 4, 5:32 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 58 min |
| Jun 4, 5:42 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 63 min |
| Jun 4, 5:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 58 min |
| Jun 4, 6:05 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Motley | 55 min |
| Jun 4, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.